Some uncertainty inequalities

Thangavelu, S. (1990) Some uncertainty inequalities Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 100 (2). pp. 137-145. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


We prove an uncertainty inequality for the fourier transform on the Heisenberg group analogous to the classical uncertainty inequality for the euclidean fourier transform. Inequalities of similar form are obtained for the Hermite and Laguerre expansions.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Heisenberg Group; Fourier Transform; Hermite Expansion; Laguerre Expansion
ID Code:53582
Deposited On:09 Aug 2011 11:37
Last Modified:18 May 2016 06:39

Repository Staff Only: item control page